Communications in Mathematical Physics

Localization in general one-dimensional random systems. II. Continuum Schrödinger operators

S. Kotani and B. Simon

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 112, Number 1 (1987), 103-119.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104159811

Mathematical Reviews number (MathSciNet)
MR0904140

Zentralblatt MATH identifier
0637.60080

Subjects
Primary: 81C20
Secondary: 82A42

Citation

Kotani, S.; Simon, B. Localization in general one-dimensional random systems. II. Continuum Schrödinger operators. Comm. Math. Phys. 112 (1987), no. 1, 103--119. https://projecteuclid.org/euclid.cmp/1104159811


Export citation